# SDR USAA950750

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 2150 · Cabin Cooling System
- Part: Eel Pack
- Part number: 220348024
- Condition: Failed
- Location: Lt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 166 - AT APPROX FL 301, THE LT PACK WENT OUT MAKING A LOUD NOISE.  CREW DECIDED TO DIVERTED TO CLT.  MAINTENANCE REPLACED THE LT PACK ASSEMBLY, OPERATIONS CHECKED GOOD.  (W)
